# SDR CALA2024041601109

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 105,901 hours, 22,455 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nut
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

PARTIAL POWER LEFT ENGIN STARTED 15000 10 PERCEN THEN STOPPED 20 PERCNT LOWER CREW DEBRIEF - CREW STATED ENGINE MADE TARGET POWER ON TAKEOFF. AT 3K'' AT FIRST POWER REDUCTION ABOUT T MIN AFTER TO NOTICED LEFT ENGINE N1 20% LESS THAN RIGHT ENGINE BOTH EPR EVEN AT 1.66 AND THROTTLE LEVERS EVEN. DIFERENCES REMAINED THROUGH CRUISE AND DECENT. THE ONLY PARAMETER THAT REMAINED EVEN WAS EPR. RUDDER TRIM WAS NECCESSARY TO MAINTAIN LEVEL FLIGHT. PERFORMEDED LEFT ENGINE EEC BITE TEST FOUND FAULT CODE 47. P1 FROM EPR XMTR HAS FAILED CROSS-CHECK WITH P1 LEFT AND RIGHT ADC. PERFORMED EPR P1 SYSTEM TEST AND FOUND EPR P1 SYSTEM TEST FAILED WITH ERRATIC NUMBERS. TROUBLESHOOTING STILL IN PROGRESS LOOKING FOR LEAKS IN THE EPR SYSTEM. FOUND TUBE - P1 AIR FFG TO DISCONNECT B NUT LOOSE. TIGHTENED B NUT PER AMM 73-21-01. PERFORMED EPR P1 SYSTEM TEST IAW AMM 77-11-00-700-909-C2. SYSTEM TEST PASSED, NO LEAKS NOTED.
